MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/870/090
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during patient use, the suction aid port of the tracheostomy tube had split or cracked.It was also noted that the cuff failed due to a hole in the pilot balloon.The tube was replaced without issue, and no patient harm or adverse event was reported.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: received one (1) used blue line ultra suctionaid trach tube.As received, a small hairline crack was observed on the suction valve when attached to a syringe.When inflated and submerged, a leak was observed in the pilot balloon.No other physical damage or other anomalies observed.To replicate clinical use, an icu medical provided syringe was attached to both the pilot balloon valve and the suction valve.A crack was observed on the suction valve.Also, a leak was observed on the pilot balloon when submerged in water.The complaint that there was split in suction aid port and also noted that the cuff had failed due to a leak or hole in the pilot balloon can be confirmed.The probable cause of the split in the suction port is due to applying excessive force when connecting the syringe or suction device.Probable cause of the hole in the pilot balloon is unknown.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23883919
Report Number3012307300-2025-13738
Device Sequence Number9650964
Product Code BTO
UDI-Device Identifier15019315104886
UDI-Public(01)15019315104886(17)290125(10)4436024
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/090
Device Lot Number4436024
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown